# SDR REXA200900066

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 12,914 hours, 10,539 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1884
- Condition: Failed
- Location: Te Flaps
- Part time: 7,392 hours, 6,099 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2816 ALB/DTW WHEN FLAPS SELECTED DOWN ON APPROACH RECEIVED "FLAPS FAIL" MESSAGE, QRH FOLLOWED WITH UNEVENTFUL LANDING.  SYSTEM TROUBLESHOT PER BOMBARDIER FIM FOUND FLAP ELECTRONIC CONTROL UNIT (FECU) FAILED.  REMOVED AND REPLACED THE FECU PER BOMBARDIER AMM, OPERATIONAL TEST PERFORMED WITH NO DEFECTS.
